Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pregnant. Done ultrasound. Taking Prolution depot, Duphaston, Susten. Medicines necessary?

iam 10 weeks pregnant , my LMP was on 29th jan ...ultrasound shows 165 heart beat rate , movements of hands and legs of baby..iam under prolution depot 250 mg every 15 days, i take duphaston 10 mg twice a day and susten 300 vaginal insertion twice a day, and folicular d once a all these medication necessary ..i had a miscarriage 4th march 2013 ...and after that i had my regular periods ..
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
I think there is a typing error regarding your dates of miscarriage. In view of your previous miscarriage, you have been given supportive therapy to help you sustain this pregnancy during the early trimester. Please continue with the treatment as advised and have regular follow up. Once the placenta takes over and the pregnancy stabilizes, your doctor would want to reduce hormonal supplements. Wish you safe motherhood.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor